MAUDE Adverse Event Report: DEVILBISS HEALTHCARE IGO2-125 SERIES PORTABLE OXYGEN CONCENTRATOR - DC POWER; GENERATOR, OXYGEN, PORTABLE

DEVILBISS HEALTHCARE IGO2-125 SERIES PORTABLE OXYGEN CONCENTRATOR - DC POWER; GENERATOR, OXYGEN, PORTABLE
Model Number DV6X-619
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Res recall number has yet to be issued.
 
Event or Problem Description
Devilbiss healthcare was notified of an incident involving a report of a dc car charger by the provider, who stated that the charger tip burned the end user's hand during use.The end user placed ice on the contact spot.There was no serious injury that required medical attention.Although the end user sustained a burn related to the use of the device, the information provided indicates no medical intervention was required and thus not a reportable serious injury.This device is being recalled.The res recall number has yet to be issued.The root cause is that the supplier of the charger switched the location of the fuse and the spring during assembly.There have been no complaints of serious injury to date associated with this issue.There has been one other subjective complaint of minor thermal injury to fingers/hand reported to date, which resulted in minor transient pain, and no need for medical intervention.These two complaints represent (b)(4) of the at risk population of devices.

Brand Name
IGO2-125 SERIES PORTABLE OXYGEN CONCENTRATOR - DC POWER
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jess bohrer
100 devilbiss drive
somerset, PA 15501
5169984600
MDR Report Key21854445
Report Number2515872-2025-00013
Device Sequence Number15433083
Product Code CAW
UDI-Device Identifier00885304020585
UDI-Public(01)00885304020585
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K071397
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDV6X-619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown